Integral inequalities with weights for the Hardy maximal function
Studia Mathematica (1982)
- Volume: 71, Issue: 3, page 277-284
- ISSN: 0039-3223
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Pedro Ortega Salvador, Weighted inequalities for one-sided maximal functions in Orlicz spaces
- Luboš Pick, Two-weight weak type maximal inequalities in Orlicz classes
- Steven Bloom, Ron Kerman, Weighted integral inequalities for operators of Hardy type
- E. Harboure, O. Salinas, B. Viviani, Reverse-Holder classes in the Orlicz spaces setting
- Gabriella Zecca, On the Dirichlet Problem with Orlicz Boundary Data
- Qiyu Sun, Weighted norm inequalities on spaces of homogeneous type
- S. Bloom, R. Kerman, Weighted Orlicz space integral inequalities for the Hardy-Littlewood maximal operator
- Amiran Gogatishvili, Luboš Pick, Weak and extra-weak type inequalities for the maximal operator and the Hilbert transform
- Yanbo Ren, Shuang Ding, Necessary and sufficient conditions for the two-weight weak type maximal inequality in Orlicz class
- Alberto Fiorenza, Miroslav Krbec, Indices of Orlicz spaces and some applications